Barnet

Access local health support from experts and community members covering the following localities: Colindale, Cricklewood, Edgware, Finchley, Golders Green, Hampstead, Hendon, Mill Hill, Muswell Hill, Southgate, Temple Fortune, Whetstone, Woodside Park

De-personalised & antidepressants

jerry123

jerry123 -

United Kingdom - Tue, 11 Oct 2016

Hi there, as anyone here ever felt de-personalised and not the person they are supposed to be, its when everything seems unreal, I think it's a feature of anxiety it can be quite scary.
Is it a side effect of being on antidepressants (citalopram)?

Alert moderator

Replies (1)

carl

carl - Male, 40 - 50, barnet

barnet - Sat, 5 Nov 2016

I am on amitryptiline for my back pain which my doctor says is making me depressed. I have been on it for about 8 months and the doctor has been increasing the strength every few weeks. I am now on 100mg at night which has reduced the pin and i get a good nights sleep. But when i first one on it and every time the strength is increased i feel like a zombie for a few days and don't feel myself. but that zombie feeling does go after a few days and then i feel normal. If you wait a few days it might go or ask your doctor to change to another antidepressant.

Alert moderator

Do you have anything to add?

Sign in

If you want to start or participate in a discussion, you'll need to create an account or log in first.

Log in Create account
Follow us on Twitter Twitter and FacebookFacebook to keep up to date with our latest articles